# SDR SWAA2020041326491

- Difficulty date: February 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; INTERCOSTAL BOTTOM O/B SIDE; BS 770 RBL 7 / REMOVED CORRODED AFT CARGO BAY INTERCOSTAL AT BS 770 RBL 7 AND REPLACED WITH NEW IAW SRM 51-40-02; DWG 146A8130 REV. C; SRM 53-00-53-1A-2; FIG 103; SRM 51-40-05; SRM 51-20-01 92954U 03/28/20
